The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (630 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 2, 1997, pp. 239–247
DOI: 10.4171/ZAA/761

Published online: 1997-06-30

On the Integral Giving the Degree of a Map and a Rouché Type Theorem

T. Hatziafratis and A. Tsarpalias

An analytic approach to the degree of a map $f : \partial D \to \mathbb R^n \backslash \lbrace 0 \rbrace$ is given (where $D \subset \mathbb R^n$ is a bounded domain with smooth boundary) and a Rouché type theorem is proved.

Keywords: Degree of a map, differential forms, fixed points

Hatziafratis T., Tsarpalias A.: On the Integral Giving the Degree of a Map and a Rouché Type Theorem. Z. Anal. Anwend. 16 (1997), 239-247. doi: 10.4171/ZAA/761